# SDR HEEA954694

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402601
- Condition: Defective
- Location: Cockpit
- Component: KLN88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN INTERMITTENTLY LOSES PROGRAM.
